# SDR HNAA2013030100097

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 67,894 hours, 76,841 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Current Limiter
- Part number: ANL275
- Condition: Blown
- Location: Dc Buss
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DC BUSS CAUTION LIGHT CAME ON DURING TAKEOFF ROLL.  REJECTED TAKEOFF.  CLEARED RUNWAY.  ATTEMPED TO RESET.  WILL NOT RESET.  MX FOUND CURRENT LIMITERS BLOWN. R & R CURRENT LIMITERS.
